Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having nausea,swollen lymph nodes. Creatinine level high. What these symptoms suggest?

Dr. Akole, Answers to your questions: Nausea/Vomiting for the 1st time yesterday Ripping pain went to shredding MR E done stating no bowel obstruction , Chrons or IBS but did have Ileocollici Lymph nodes swollen on anterior to the right psose muscle. Where not there on UT 1 month earlier UT of adbomen/ Pelvis normal Labs results - BUN/ Creatine Ratio high 27, HCG 14.4 (H), HCT 40.8 (H) Neutro PCT 40.4 (L), EOS Pct 0.1 (L) from blood work CBC w/diff Urinalysis Spec Grave 1.004 (L) all other normal Her AST,ALT are at the limit. Neutro Pct went from 71.4 to 40.4, Lympho Pct went from 22.9 to 48.8, EOS ABS went from 0.01 to 0.09 MONO pct went 5.2 to 8.8, WBC went 8.0 to 5.8 RBC 4.80 to 5.03 all within 5 months
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

I remember having answered this in your direct query to me.
The enlarged ileo-caecal lymph nodes indicate some inflammation/ infection in the bowels.
slightly elevated BUN/ creatinine ratio and hematocrit is usually secondary to mild dehydration and concentrated red blood cells.
Decrease in neutrophils and increase in lymphocytes indicates chronic or persistent inflammation.

All these suggest an inflammatory bowel pathology (enteritis) and subsequent colicky pain in the abdomen.

Please let me know what diagnosis you finally get on the tips already given by me earlier.
You can get to me at the above link.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor